Journal of Differential Geometry

Extendibility and transversality

Stephen J. Greenfield and Michael Menn

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 7, Number 3-4 (1972), 461-472.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214431165

Digital Object Identifier
doi:10.4310/jdg/1214431165

Mathematical Reviews number (MathSciNet)
MR0335850

Zentralblatt MATH identifier
0271.32008

Subjects
Primary: 32D10: Envelopes of holomorphy

Citation

Greenfield, Stephen J.; Menn, Michael. Extendibility and transversality. J. Differential Geom. 7 (1972), no. 3-4, 461--472. doi:10.4310/jdg/1214431165. https://projecteuclid.org/euclid.jdg/1214431165


Export citation